Doctor insights on:
When is uti something to worry about?Took omnicef (cefdinir) 7days,killed ecoli, now macrobid for another bacteria, last d &still feel back pain,fatigue, nausea.
Day 5 of omnicef (cefdinir) for sinus infection, feeling worse, congested, drainage, headache, fatigue, nausea..is this normal?
Yes, pretty normal: Most sinusitis isn't due to bacteria, but to viruses, allergy, etc, and antibiotics like cefdinir (Omnicef) have no effect. Your doctor probably thought it was worth a try, but maybe didn't really expect it to help much. Nasal or oral decongestant and hydration (saline nasal spray) may be more effective. Or maybe a different antibiotic, e.g. azithromycin. Discuss with the doctor. ...Read more
Uti causing 101.9 fever, increased flank pain, nausea, vomiting, diarrhea. Been on omnicef (cefdinir) for 2 days. Still have fever off and on. Er or doc?
Spitting rule: If they spit it up within the first few minutes you can repeat a full dose.If it sits for 5-30min, no more than half. If >30 i would't give any.It is often good to wait an hour or two & be sure the kid has kept down something else for a good while before attempting to re-dose, or you'll just loose another dose. ...Read more